Burning sensation, stomach pain. What can be wrong? - Online Doctor Chats
please proceed with your query
Dr...I had had some problem in my abdomen for the past 1 week......and I had consulted a doctor.
there was a burning sensation and I have little pain in the right side of my stomach
but every thing came clear
however, there still was pain when the Dr checked and pressed on both left and right side
Now the Dr is asking me to get a CT scan done so as to be sure whether anything is wrong and I am apprehensive about the radiation
What should I do?
A single exposure to CT Scan will not cause any problem and is within the normal internationally allowed levels
If this is all you are worried about, it is nothing. You can go ahead with the CT scan
Also I had had a problem in the past and I think it is still there, I would let you know and also would need your suggestion whether to consult a neurologist.
I was in the school and I was almost 17 or 18 then.....I am 28 now and am married
We came to know of the doctor through one of my aunt.
The doctor told some thing to my parents and he started treating me for some disorder related to my genitals.....he was a homeopathic Dr........he gave me some doses and asked me if I automatically ejaculated if touched my a girl.....I was young and was afraid and hesitant as I used to masturbate.
I took those medicines for some time and lost some control of my siemen discharge
I started having nocturnal ejaculation without dreams.....the doctor gave me a couple of doses of hormonal injections
I feel that because of all those things my nerves have become a bit week and it has been almost 10 years now.....I am not sure how much this has hampered my system.....I did speak to a few doctors in the past and they all said that this was normal
I am not sure how my body has worked with all this and I feel I should consult a neurologist.....but I do not know .....I am confused?
I would like to reassure that, such a thing does happen normally
But you did not require any medications for this be it homeopathic or otherwise
Because this nocturnal ejaculation is a normal and physiological process which does happen in sexually aroused state
I would like to make another point here,
I had been having nocturnal emissions without dreams....and that makes me confused
If you do not somehow ejaculate, you should think you are abnormal
You can have ejaculation without dreams, dreams are not necessary for an ejaculation
it is a physiologic process, on an average, a person gets an erection at least five times during a sleep of 8 hours
Should it be a concern if it happens say on a regular basis
and there are phases of sleep in which even if you do get a dream you will not remember it
It should happen on a regular basis if you do not masturbate or if you do not have an active sexual relationship
I feel you still believe that nocturnal ejaculation is a bad thing right?
because of that homeopathic doctor...?
No I do not....yes...that latter part of your statement is correct because it had cause a lot of mental trauma for me then and now that I am married I am a bit worried and I have my wife and I need to take care of myself because of her.....also I want to have a life where I am not living in constant fear.
There is nothing to be afraid of
You are perfectly normal. If you still not satisfied, you can consult an XXXXXXX and a psychiatrist
Thank you ....I feel much relieved now....however, I wanted to get a final clarification from you on the CT scan of the abdomen ....do you feel it is required?
I encourage you to involve in a healthy and regular sexual activity with your wife and make her happy as well you
If your treating doctor says it is required, then it is required, because without examining you I can not give a valid answer to that
Thank you Dr for your time and help :)
Related questions you may be interested in
People also viewed
- Is fast or pounding heartbeat a side effect of sudafed children's nasal decongestant?
- Abdominal pain radiating to shoulder
- Migrating abdominal pain
- Is sores, ulcers, or white spots on lips or in mouth a side effect of methocarbamol?
- Is sores, ulcers, or white spots on the lips or in the mouth a side effect of neoral?
- Stomach pain throbbing sensation
- Stomach pain with warm sensation
- Is coughing that sometimes produces a pink frothy sputum a side effect of nifedipine?
- Is difficulty in speaking or swallowing a side effect of amitriptyline/perphenazine?
- Waves of severe abdominal pain
- What is the remedy for stomach pain
- Abdominal signs and tests
- Acid burning stomach pain
- Upper stomach pain burning sensation
- Transverse abdominal scar